night nurse liquid
night nurse liquid

Night Nurse Liquid (160ml)

£8.49

  • Relieves cold and flu symptoms
  • Aids restful sleep
  • Contains paracetamol, promethazine (sedating antihistamine) and dextromethorphan (cough suppressant)
Is this the best treatment for you?

Complete an online consultation (can be completed in 60 seconds!) to determine a suitable treatment.

Go to treatments to start a consultation

£8.49

FREE delivery on all
orders over £30

In stock

Category:

    WHAT IS NIGHT NURSE LIQUID?

    Night Nurse liquid helps to relieve night-time symptoms of colds and flu. These include tickly cough, sore throat, runny nose, aches and pains and fever. Night Nurse liquid contains 3 active ingredients – paracetamol, promethazine and dextromethorphan.

    Paracetamol works as a painkiller and reduces fever.

    Promethazine is an anti-histamine which dries up the runny nose and aids restful sleep.

    Dextromethorphan works as a cough suppressant to help relieve dry or tickly coughs.

    Please note: as this medication contains ingredients that can cause dependence, you will only be allowed to purchase one pack through our service within a certain period of time. 

    HOW TO TAKE NIGHT NURSE LIQUID?

    Adults and children aged 16 years and over – Take 20mls at bedtime only.

    Do not take Night Nurse liquid if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24 hour period.

    Only take one dose of Night Nurse per night. Do not take for more than 3 days.

    Not to be given to children under 16 years of age.

    WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH TAKING NIGHT NURSE LIQUID?

    Do not take Night Nurse if:

    • You are allergic to any of the ingredients
    • You have a chest infection, worsening asthma or severe respiratory problems
    • You are taking or have taken a monoamine oxidase inhibitor (MAOI) in the last 2 weeks
    • You are pregnant or breastfeeding
    • You have glaucoma, epilepsy, difficulty passing urine, prostrate problems
    • You have diabetes – each 20ml dose contains 12.8g of glucose
    • You are elderly and suffer from confusion

    If unsure, please check with your doctor or pharmacist before taking.

    Do not drink alcohol while using Night Nurse liquid.

    This medicine contains 18% v/v ethanol, therefore care must be taken in high-risk groups such as liver disease and epilepsy.

    This medicine can affect your ability to drive as it may cause drowsiness, dizziness, difficulty concentrating, or blurred vision.

    Night Nurse liquid may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.

    WHAT ARE SOME OF THE SIDE-EFFECTS OF NIGHT NURSE LIQUID?

    Like all medications, Night Nurse liquid can cause side-effects, although not all patients will experience these.

    The following effects may occur:

    • Drowsiness, dizziness, blurred vision, difficulty concentrating, clumsiness, being unsteady, headache, dry mouth

    Stop taking this medicine and tell your doctor immediately if you experience:

    • Allergic reactions including skin rashes, swollen face, lips, tongue and difficulty breathing
    • Breathing problems
    • Unexplained bruising and bleeding
    • Confusion, feeling restless, sweating, shaking or increased blood pressure

    Further information about side-effects of Night Nurse liquid can be found in the patient information leaflet provided with this treatment.

    ADDITIONAL INFORMATION

    Store below 25°C. Keep out of reach and sight of children.

    For further information, please read the patient information leaflet provided with this product and the product packaging.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Oct 11, 2021 by Joseph Issac, MPharm
Reviewed Jun 15, 2022 by Prabjeet Saundh, MPharm